# SDR HNAA2011061300169

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8103
- Aircraft serial: 281
- Aircraft time: 35,820 hours, 54,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 623AT HAS CORROSION ON MATING SURFACE.  POLISHED MINOR SURFACE CORROSION ON PANEL 623AT.  NO FURTHER DEFECTS NOTED.  RE-APPLIED ALODINE CASTING TO PANEL MATING SURFACE.
